# SDR ASAA0380427

- Difficulty date: May 6, 2003
- Submitted: February 25, 2004
- Operation: Air carrier
- Aircraft: N948AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53021
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 60030451
- Condition: Malfunctioned
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SAN - DURING LINE CHECK, FOUND EMERGENCY EXIT LIGHTS REMAINED ON WITH POWER SWITCH OFF.  REPLACED ASSOCIATED BATTERY PACK, POWER SUPPLY.  LIGHTS THEN OPERATED PROPERLY.  (M)
